# SDR IPXA2023071493659

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,130 hours, 18,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT REMAIN CLOSEDACCOMPLISHED OPS CHECK OF L1 DOOR REF AMM 52-11-02 OPS CHECK GOOD OK FOR SERVICE
